# SDR SWAA053890

- Difficulty date: December 6, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 32,845 hours, 28,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS STRIP WORN AT ROW 1 DEF.  REMOVED AND REPLACED EEPLS PER MM.
